# SDR HNAA2021050600130

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 46,862 hours, 44,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  635     21-01  2441961  05APR21  ROA  CLOSE
      STRONG FOUL SMELL ON TAKE OFF AND LANDING. SMELLED LIKE BURNT OIL. SMELL DIMINISHED IN FLIGHT
FACT  05APR21  03:22  ROA
            RAN BOTH ENGINE BLEEDS ON AND APU, NO FOUL SMELLS NOTED. INSPECTED ENGINE EXHAUST FOR SIGNS OF OIL. NO WETNESS NOTED.
